A note on generic chaos

Volume 59 / 1994

Gongfu Liao Annales Polonici Mathematici 59 (1994), 99-105 DOI: 10.4064/ap-59-2-99-105

Abstract

We consider dynamical systems on a separable metric space containing at least two points. It is proved that weak topological mixing implies generic chaos, but the converse is false. As an application, some results of Piórek are simply reproved.

Authors

  • Gongfu Liao

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image